# SDR SWAA100015

- Difficulty date: January 3, 2010
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N312SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23334
- Aircraft time: 77,237 hours, 71,507 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND SKIN CRACKED AT BS 500B, STR 15L.  REPAIRED SKIN PER ER.
